Quantcast

Author Topic: Clomid causing major inflammation in my body!  (Read 630 times)

Forty2

  • Jr. Member
  • **
  • Posts: 98
    • View Profile
Clomid causing major inflammation in my body!
« on: October 05, 2017, 08:35:14 pm »
I've been taking Clomid at a dose of 12.5mg eod for the past 3 weeks to treat secondary hypogonadism. I'm ready to quit, because I'm convinced that it is causing major inflammation in my body. During the first week, after not doing any exercise other than gentle walking, my right hip began to feel very painful. I also developed rotator cuff pain in my right shoulder, which made lifting my arm above shoulder level very difficult.
 During the second week, I woke up with bursitis in my right knee knee. The very next day, I had bursitis in my left knee. Two days later, I had bursitis in a different part of my left knee.
 I've never had any of these things before! Clomid must be responsible because I'm not taking any other drugs or any supplements and I'm not doing any type of physical activity to have brought these things on.
 Has anyone else experienced similar inflammatory side effects from Clomid?

PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38447
    • View Profile
    • Peak Testosterone
Re: Clomid causing major inflammation in my body!
« Reply #1 on: October 05, 2017, 09:46:43 pm »
I've been taking Clomid at a dose of 12.5mg eod for the past 3 weeks to treat secondary hypogonadism. I'm ready to quit, because I'm convinced that it is causing major inflammation in my body. During the first week, after not doing any exercise other than gentle walking, my right hip began to feel very painful. I also developed rotator cuff pain in my right shoulder, which made lifting my arm above shoulder level very difficult.
 During the second week, I woke up with bursitis in my right knee knee. The very next day, I had bursitis in my left knee. Two days later, I had bursitis in a different part of my left knee.
 I've never had any of these things before! Clomid must be responsible because I'm not taking any other drugs or any supplements and I'm not doing any type of physical activity to have brought these things on.
 Has anyone else experienced similar inflammatory side effects from Clomid?

Never heard of that, but I would stop of course.  You could be having a reaction to some inactive ingredient even.

One interesting thing about Clomid is that it increases desmosterol, a rather obscure lipid:

https://www.rxlist.com/clomid-side-effects-drug-center.htm

Curiosly, this is an anti-inflammatory:

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3464914/
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program.aspx
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: Clomid causing major inflammation in my body!
« Reply #1 on: October 05, 2017, 09:46:43 pm »